# SDR SWAA2023060957193

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,502 hours, 31,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING WILL NOT ILLUMINATE AT FWD GALLEY R/H SIDE.<[01] R&R EMERGENCY LIGHT BATTERY CHARGER AND BATTERY IN FWD GALLEY R/H SIDE M 1674. REF MM 33-51-06.
